On two problems concerning linear transformations in Hilbert space. (English) Zbl 0033.37701

Full Text: DOI


[1] R. P. Boas, Jr.,Expansions of analytic Functions, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 467–87. · JFM 66.0344.02
[2] A. Beurling,Un théorème sur les fonctions bornées et uniformément contineus sur l’axe réel, Acta math. vol. 77 (1945) pp. 127–36. · Zbl 0061.13311
[3] R. Nevanlinna,Eindeutige analytische Funktionen, Springer 1936.
[4] F. Riesz,Another Proof of the mean ergodic Theorem, Acta Szeged Sect. Sci. Math. 10 (1941). · Zbl 0026.13202
[5] L. Schwartz,Théorie générale des fonctions moyenne-périodiques, Annals of Math. vol. 48 (1947) pp. 858–929. · Zbl 0030.15004
[6] N. Wiener,Tauberian Theorems, Annals of Math. vol. 33 (1932) pp. 1–100. · JFM 58.0226.02
[7] N. Wiener,The Fourier Integral, Cambridge 1933. · Zbl 0006.05401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.